MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER
Model Number 10200-1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a walker.This report is filed as result of a regression analysis.End-user was prescribed the walker after undergoing surgery.She could not bear weight on her left foot.She was "hopping" with the walker at night when the walker leg bent backwards she fell forwards and hit her head on the dresser.She was unconscious and awoken by her daughter.The end-user refused to go to the hospital.She sustained a black eye.The walker was replaced by a crutch at the beest of her daughter.After the surgery her caretaker noted that the patient could not use the walker in the proper manner since she could not bear weight on her left foot.The device was 3 days old.Analysis of the cause of the device malfunction was due to the device not being used as intended.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD
98, zhaoyi rd,
dongsheng town
zhongshan city, guangdong
MDR Report Key10146388
Report Number2438477-2018-00069
Device Sequence Number2924852
Product Code ITJ
UDI-Device Identifier00822383117331
UDI-Public822383117331
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2020
Report Date (Section F) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10200-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/14/2018
Device Age4 MO
Event Location Home
Date Report to Manufacturer06/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/11/2020